# SDR 04FDEA03233

- Difficulty date: November 26, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P-F/ACF, FOUND ON LT OUTBOARD FLAP HINGE SECTION STA XW 638 WITH OXIDATION WHERE CONTACT STUD BOLTS.  ACCOMPLISH  CORROSION REWORK AT LT OUTBOARD FLAP FWD OUTB'D HINGE SECTION IAW CMM 51-44-09.
